A Note on the Relationships among the Queue Lengths at Various Epochs of a Queue with BMAP Arrivals

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 358
  • Download : 55
For a stationary queue with BMAP arrivals, Takine and Takahashi [8] present a relationship between the queue length distributions at a random epoch and at a departure epoch by using the rate conservation iaw of Miyazawa [6]. In this note, we derive the same rela tionship by using the elementary balance equation, "rate-in =rate-out." Along the same lines. we additionally derive relationships between the queue length distributions at a random epoch and at an arrival epoch. AU these relationships hold for a broad class of finite- as well as infinite-capacity queues with BMAP arrivals
Publisher
한국경영과학회
Issue Date
2003-11
Language
English
Citation

MSFE(MANAGEMENT SCIENCE & FINANCIAL ENGINEERING), v.9, no.2, pp.1 - 12

ISSN
2287-2043
URI
http://hdl.handle.net/10203/78409
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0